# SDR FDEA201408182203

- Difficulty date: August 18, 2014
- Submitted: August 21, 2014
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 88,415 hours, 28,163 cycles
- System (JASC): 5711 · Wing Spar
- Part: Bolt
- Part number: ANB7277501
- Condition: Sheared
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEARED BOLT AT RT WING AFT SPAR XCW -118.  REMOVED BOLT RT WING AFT SPAR XCW -118.  CLEANED CORROSION, INSTALLED BUSHING IAW EA 8-5710-T0310659 INSTALLED NEW SERVICABLE ANB7277-501 BOLT.
